Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Should I worry/
Jul 4, 2012

I have been having pains in my lower left side. This has started since I was diagnosed with UTI. I am still taking the Zinnat as prescribed and my fever has gobe, no more joint pains. Not much appetite still. I keep getting this mild pain when I belch or hiccup. I also have developed a painfull papillae. Jus wondered if I'm paranoid or I should be worried.

Response from Mr. Cordova

Hi, there:

Anxiety can cause all sorts of problems. If your symptoms persist, I would suggest a visit to the doctor. They can help you determine the possible causes. These symptoms have nothing to do with HIV.

In health,

Richard



Previous
precum and cut
Next
Bleeding during sex, condom broke

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement